# SDR DALA2022060603938

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 95,847 hours, 43,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 EMERGENCY LIGHT SUPPORT PANEL ON SEAT 25C IS BROKEN. CORRECTIVE ACTION: FOUND LIGHT JAMB NUT LOOSE, SECURED NUT & LIGHT ASSY. (8798972)
